# SDR USAABB03072

- Difficulty date: May 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D30654122
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAYED LANYARD ON R1 DOOR SLIDE.  MAINTENANCE FOUND THAT THE COVER ATTACH LANYARD WAS FRAYED.  THE SLIDE WAS REPLACED.  (M)
